# SDR 2006UALA01013

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 39,381 hours, 6,013 cycles
- Engine: Pwa PW4090
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Out Of Limits
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAT DAMAGE.  THE READING OF THE WEB AND THE BULKHEAD FRAME AT SAF STA 3.62 WERE OUT OF LIMITS.  DURING THE ACCOMPLISHMENT OF COA 208490, CONDUCTIVITY TEST FOUND HEAT DAMAGE. THE READING OF THE WEB, 313W3811-13, AND BULKHD, 313W3812-4, AT SAF STA 3.62 WERE OUT OF LIMITS PER SRM 51-20-02. ROCKWELL HARDNESS TEST PER SRM 51-20-02 ON THE BULKHD WAS ACCOMPLISHED AND READING WAS 74-78, IE. ACCEPTABLE.  DAMAGED PORTION OF WEB, 313W3811-13, WAS CUTOUT AND NEW PIECE OF WEB WAS INSTALLED USING SPLICE REPAIR METHOD.
